Aa
A
A
A
Close
Sexual Health Community
13.5k Members
Avatar universal

Depression Medication

If you are taking medication for depression does that make your system take longer to ejaculate and also make it harder to gain an erection?
7 Responses
134578 tn?1578157483
I've heard the former; don't know about the latter.  Look up your particular medication's website, and look up side effects.  
Avatar universal
That can be a side effect of your antidepressant, it should tell you.
Avatar universal
Both situations can be a side effect of Antidepressants.  

Which one have you been prescribed?  
Avatar universal
Cymbalta 60mg.
Avatar universal
Oh yes....this is an SNRI but can cause the unwanted sexual side effects like an SSRI.  

Talk with your physician if these sexual issues are disconcerting.  
Avatar universal
can you email me privatly with the meanings of SNRI and SSRI please?
Avatar universal
Refer to PM.  
Have an Answer?
Top Sexual Health Answerers
139792 tn?1498585650
Indore, India
Avatar universal
st. louis, MO
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dim the lights and break out the…eggs? These 10 foods will kick your sex drive into high gear.
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
The surprising benefits of getting busy
Pain, cramps and spotting — when should you call the doctor?
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.